MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CNS-9700A; CENTRAL MONITOR SYSTEM

NIHON KOHDEN CORPORATION CNS-9700A; CENTRAL MONITOR SYSTEM
Model Number CNS-9700A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the central nurse's station displayed a network disconnet message.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that they recently moved the central nurse's station (cns) from one side of the department to the other and when they went to connect/turn the cns back on, the unit displayed a network disconnect message.Technical support (ts) is working with the customer to troubleshoot the issue.There was no patient injury reported.

Brand Name
CNS-9700A
Common Device Name
CENTRAL MONITOR SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key12684579
Report Number2080783-2021-01848
Device Sequence Number11836834
Product Code MHX
UDI-Device Identifier04931921000663
UDI-Public04931921000663
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/22/2021
Report Date (Section F) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-9700A
Device Catalogue NumberMU-971RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/24/2021
Device Age184 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/22/2021